# SDR SWAA2025011577170

- Difficulty date: December 13, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) 2024-759569<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) I.A.W B737-700 AMM-33-51-15-960-801;[02] COMPLETED
